# SDR AWXA200201175

- Difficulty date: November 19, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 60,460 hours, 49,538 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3056
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-14 CHECK A 1/2" CRACK WAS FOUND ON THE FUSELAGE SKIN AT BS 1071, STR 22 R/H, NEAR FIRE EXTINGUISHER INDICATOR. MAINTENANCE CUTOUT CRACK AT BS 1071, STR 22 R/H; FABRICATED A REPAIR DOUBLER AND INSTALLED REPAIR PART IAW B737-200 SRM 53-30-3, FIG. 1, PG. 2B-2E.
